# SDR 04FDEA01987

- Difficulty date: July 6, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - INBOARD FLAP OUTBOARD AFT HINGE, INBOARD PIVOT HOLE FOUND   CORRODED.  LEFT WING - INBOARD FLAP OUTBOARD AFT HINGE, INBOARD PIVOT HOLE   CORROSION REMOVED AS PER CMM 57-52-03 PAGES 442-443.  ORIGINAL DIAMETER= 1.187 INCH, FINAL DIAMETER= 1.326 INCH, AND REPAIRED AS PER EA 1-5750-76787, TITLE: WINGS - LEFT AND RIGHT INBOARD TRAILING EDGE FLAP - HINGE BRACKETS CORRODED.   APPROVED AS A TEMPORARY REPAIR UNTIL DAMAGE TOLERANCE ASSESSMENT IS ACCOMPLISHED.
